On the drawdown of completely asymmetric Levy processes

File Description SizeFormat 
1103.1460v2.pdfAccepted version354.06 kBAdobe PDFView/Open
Title: On the drawdown of completely asymmetric Levy processes
Authors: Mijatovic, A
Pistorius, MR
Item Type: Journal Article
Issue Date: 1-Nov-2012
URI: http://hdl.handle.net/10044/1/18369
DOI: http://dx.doi.org/10.1016/j.spa.2012.06.012
ISSN: 0304-4149
Publisher: ELSEVIER SCIENCE BV
Start Page: 3812
End Page: 3836
Journal / Book Title: STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume: 122
Issue: 11
Copyright Statement: Copyright © 2012 Elsevier Ltd. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Stochastic Processes and Their Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Stochastic Processes and Their Applications, 122(11), 2012. DOI:10.1016/j.spa.2012.06.012
Publication Status: Published
Appears in Collections:Financial Mathematics
Pure Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx